# SDR ASAA2015122014349

- Difficulty date: December 20, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 8,469 hours, 2,785 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON CLIMB AT FL240.  ACCOMPLISHED QRH AND LIGHT EXTINGUISHED, CONTINUED CLIMB.  PACK LIGHT ILLUMINATED AT FL 257.  AGAIN, ACCOMPLISHED QRH AND SELECTED LT PACK OFF.  LEFT RAM AIR LIGHT INDICATED FULL OPEN ON CLIMB.  ACFT GROUNDED. ON DEFERRAL.
